Openly accessible

Global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays

Van Hien, Le 2014, Global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays, Journal of Biological Dynamics, vol. 8, no. 1, pp. 135-144, doi: 10.1080/17513758.2014.917725.

Attached Files
Name Description MIMEType Size Downloads
vanhien-globalasymptoticbehaviour-2014.pdf Published version application/pdf 360.27KB 6

Title Global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays
Author(s) Van Hien, Le
Journal name Journal of Biological Dynamics
Volume number 8
Issue number 1
Start page 135
End page 144
Total pages 10
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2014
ISSN 1751-3766
Keyword(s) 34C27
34K14
Nicholson's blowflies model
exponential convergence
positive solutions
Animals
Insects
Models, Biological
Time Factors
Summary This paper addresses the global existence and global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays. By using a novel approach, sufficient conditions are derived for the existence and global exponential convergence of positive solutions of the model without any restriction on uniform positiveness of the per capita dead rate. Numerical examples are provided to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1080/17513758.2014.917725
Field of Research 0910 Manufacturing Engineering
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, The Author
Free to Read? Yes
Use Rights Creative Commons Attribution licence
Persistent URL http://hdl.handle.net/10536/DRO/DU:30089706

Document type: Journal Article
Collections: School of Engineering
Open Access Collection
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 7 File Downloads  -  Detailed Statistics
Created: Mon, 17 Jul 2017, 10:50:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.